Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 287, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 2, 2007, 5:08 PM CDT for Tarrant County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2007, 5:08 PM CDT (22:08 UTC)
- Expired
- Jul 2, 2007, 8:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Tarrant County, TX
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.1 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 569 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 2:34 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 2, 2:34 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 234 PM CDT MON JUL 2 2007 .DISCUSSION... UPPER LOW REMAINS CENTERED OVER NORTH TEXAS TODAY. EXPECTATIONS CONTINUE TO BE THAT THIS LOW CENTER WILL SLIDE SOUTH AND MOVE INTO NORTHERN MEXICO NEAR THE BIG BEND BY THURSDAY. THIS DOES NOT MEAN THE END TO RAIN IN OUR AREA BECAUSE THE WESTERN HIGH WILL REMAIN NEAR THE FOUR CORNERS AREA WITH AN EXTENSION OF THE BERMUDA HIGH SLIDING SOUTHWEST INTO THE EASTERN GULF OF MEXICO BY SATURDAY. BETWEEN THESE TWO HIGH PRESSURE CENTERS A TROF WILL REMAIN OVER TEXAS BRINGING CONTINUED RAIN CHANCES. WE ARE EXPECTING WIDESPREAD THREE INCHES OF AVERAGE RAINFALL IN NORTH TEXAS THROUGH THURSDAY MORNING...WITH A NUMBER OF AREAS GETTING UP TO SIX INCHES. WIDESPREAD PRECIPITATION SHOULD DIMINISH WEDNESDAY NIGHT INTO THURSDAY AS THE LOW MOVES INTO SOUTH TEXAS...BUT AFTERNOON SCATTERED CONVECTION SHOULD CONTINUE THROUGH THE WEEKEND AND LIKELY BEYOND. WITH PRECIPITATION LESS WIDESPREAD THIS WEEKEND THROUGH NEXT WEEK...WE ARE EXPECTING HIGH TEMPERATURES TO CLIMB INTO THE LOW TO MID 90S. DEW POINTS WILL REMAIN IN THE 70S SO HEAT INDEX VALUES WILL APPROACH TRIPLE DIGITS IN THE AFTERNOONS. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 86 75 86 73 / 60 80 50 60 50 WACO, TX 74 86 74 84 74 / 50 80 60 70 50 PARIS, TX 74 84 72 84 71 / 60 80 40 60 30 DENTON, TX 72 85 73 84 73 / 60 70 50 60 50 MCKINNEY, TX 73 84 72 84 70 / 60 80 50 60 50 DALLAS, TX 75 87 75 86 73 / 60 80 50 60 50 TERRELL, TX 74 85 73 84 72 / 60 80 50 60 50 CORSICANA, TX 74 84 73 85 74 / 60 80 50 60 50 TEMPLE, TX 75 85 72 83 74 / 50 80 60 70 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 06/84
Hazardous weather outlook, Jul 2, 3:49 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 349 PM CDT MON JUL 2 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 349 PM CDT MON JUL 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT. NUMEROUS THUNDERSTORMS AND RAIN SHOWERS ARE EXPECTED ACROSS ALL OF NORTH TEXAS TONIGHT. LOCALLY HEAVY RAINFALL WILL RESULT FROM THE SHOWERS AND STORMS...WHICH MAY AGGRAVATE THE FLOODING SITUATION. CLOUD TO GROUND LIGHTNING AND GUSTY WINDS CAN ALSO BE EXPECTED FROM THE STORMS. .DAYS TWO THROUGH SEVEN... A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY. HEAVY RAINFALL WILL BE POSSIBLE...WHICH WILL AGAIN CONTINUE THE FLOODING THREAT. GUSTY WINDS AND CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE. SHOWER AND THUNDERSTORM COVERAGE WILL DECREASE BY LATE IN THE WEEK...BUT LOCALLY HEAVY RAINFALL WILL STILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION FOR FLOODING REPORTS AND FOR MICROBURSTS MAY BE REQUIRED TONIGHT. 06
In the hours before
Special weather statement, Jul 2, 12:46 PM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1246 PM CDT MON JUL 2 2007 TXZ103-118-119-021830- DENTON TX-TARRANT TX-DALLAS TX- 1246 PM CDT MON JUL 2 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN DALLAS COUNTY SOUTHEASTERN DENTON COUNTY NORTHEASTERN TARRANT COUNTY AT 1246 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED SEVERAL AREAS OF VERY HEAVY RAIN DEVELOPING ACROSS NORTHEAST TARRANT COUNTY...NORTHWEST DALLAS COUNTY AND SOUTHEAST DENTON COUNTY. THE HEAVIEST RAINS WERE LOCATED NEAR FLOWER MOUND...NEAR WATAUGA...NEAR DFW AIRPORT...NEAR COPPELL...AND NEAR EULESS. MOVEMENT WAS NORTHEAST AT 15 MPH. CITIES THAT WILL BE AFFECTED BY HEAVY RAINS AND FREQUENT LIGHTNING THROUGH 130 PM INCLUDE... GRAPEVINE...COLLEYVILLE...KELLER...EULESS...NORTH RICHLAND HILLS...FLOWER MOUND...TROPHY CLUB...IRVING AND CARROLLTON. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3278 9734 3277 9685 3317 9684 3317 9723
Special weather statement, Jul 2, 4:51 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 451 PM CDT MON JUL 2 2007 TXZ118-022215- TARRANT TX- 451 PM CDT MON JUL 2 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL TARRANT COUNTY AT 451 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTH OF RICHLAND HILLS...MOVING NORTH AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...BEDFORD...BLUE MOUND...COLLEYVILLE...DALWORTHINGTON GARDENS...FORT WORTH...HALTOM CITY...HASLET...HURST...KELLER...NORTH RICHLAND HILLS...PANTEGO... RICHLAND HILLS...SAGINAW...SOUTHLAKE AND WATAUGA. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3265 9732 3269 9711 3299 9715 3295 9742
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:54 PM CDT | Flash Flood Warning | FWD | Cooke | 2 hr |
| Jul 2, 8:18 AM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| Jul 2, 9:04 AM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| Jul 2, 10:40 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Jul 2, 12:46 PM CDT | Special Weather Statement | FWD | Denton | 44 min |
| Jul 2, 4:51 PM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Jul 2, 5:23 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jul 2, 5:34 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Jul 2, 5:40 PM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| Jul 2, 6:16 PM CDT | Special Weather Statement | FWD | Bell | 29 min |
| Jul 2, 6:48 PM CDT | Special Weather Statement | FWD | Dallas | 27 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.